MathSciNet Relay Station
MathSciNet bibliographic data
MR1048931 (91d:60164) 60J15 (82B41)
Lawler, Gregory F. The infinite self-avoiding walk in high dimensions. Ann. Probab. 17 (1989), no. 4, 1367–1376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement